JournalsrmiVol. 10, No. 2pp. 229–281

Weak-type estimates for the Riesz transforms associated with the gaussian measure

  • Eugene B. Fabes

    University of Minnesota, Minneapolis, USA
  • Cristian E. Gutiérrez

    Temple University, Philadelphia, USA
  • Roberto Scotto

    University of Minnesota, Minneapolis, USA
Weak-type estimates for the Riesz transforms associated with the gaussian measure cover
Download PDF

Cite this article

Eugene B. Fabes, Cristian E. Gutiérrez, Roberto Scotto, Weak-type estimates for the Riesz transforms associated with the gaussian measure. Rev. Mat. Iberoam. 10 (1994), no. 2, pp. 229–281

DOI 10.4171/RMI/152